Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

p–Modular TQFT's, Milnor torsion and the Casson–Lescop invariant

Thomas Kerler

Geometry & Topology Monographs 4 (2002) 119–141

DOI: 10.2140/gtm.2002.4.119

Abstract

We derive formulae which lend themselves to TQFT interpretations of the Milnor torsion, the Lescop invariant, the Casson invariant, and the Casson–Morita cocyle of a 3–manifold, and, furthermore, relate them to the Reshetikhin–Turaev theory.

Keywords

Milnor–Turaev torsion, Alexander polynomial, Casson–Walker–Lescop invariant, Casson–Morita cocycle, TQFT, Frohman–Nicas theory, Reshetikhin–Turaev theory, p–modular representations

Mathematical Subject Classification

Primary: 57M27, 57R56

Secondary: 17B10, 17B37, 17B50, 20C20

References
Publication

Received: 16 December 2001
Revised: 14 April 2002
Accepted: 22 July 2002
Published: 19 September 2002

Authors
Thomas Kerler
Department of Mathematics
The Ohio State University
231 West 18th Avenue
Columbus OH 43210
USA